Your principal problem is not depression
and 2. The way your body processes medications is uncommon, which results in a rather large number of significant side effects. To address the first possibility, you should obtain a second opinion from a psychiatrist with established expertise in diagnosis and treatment of depression. The second possibility could be addressed by genetic testing
. There is a special testing kit that can determine what genetic variations are present in your liver enzymes that are responsible for elimination of antidepressant drugs. While it is not 100% but most often intolerable side effects of many antidepressants
are associated with certain genetic variations in drug elimination enzymes. There might be other possibilities as well and i expect that other physicians participating in this forum will step in to offer their suggestions. I sincerely hope that eventually your problem will be solved.